# SDR AALA201606089012

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 21,717 hours, 8,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 132977
- Condition: Faulty
- Location: Cabin
- Part time: 21,717 hours, 8,586 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  RECEPTACLE MISSING FOR EMER LIGHT PINS THAT CONNECT AT SEAT ROW 22AB.  REPLACED CONNECTOR IAW ASM 33-51-04 & FOUND EMER POWER SUPPLY UNIT 12WL FAULTY DURING THE OPERATIONAL CHECK.  REPLACED EMER POWER SUPPLY UNIT 12WL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400.  SEE AALA201606089005 FOR ADDITIONAL PART.
